Open Access
Translator Disclaimer
February 2012 Zero bias transformation and asymptotic expansions
Ying Jiao
Ann. Inst. H. Poincaré Probab. Statist. 48(1): 258-281 (February 2012). DOI: 10.1214/10-AIHP384

Abstract

Let W be a sum of independent random variables. We apply the zero bias transformation to deduce recursive asymptotic expansions for $\mathbb {E}[h(W)]$ in terms of normal expectations, or of Poisson expectations for integer-valued random variables. We also discuss the estimates of remaining errors.

Soit W une somme de variables aléatoires indépendants. On applique la transformation zéro biais pour obtenir de façon recursive des développements asymptotiques de $\mathbb {E}[h(W)]$ en terme d’espérances par rapport à la loi normale, ou à la loi de Poisson si les variables aléatoires sont à valeurs entières. On discute aussi les bornes des termes d’erreur.

Citation

Download Citation

Ying Jiao. "Zero bias transformation and asymptotic expansions." Ann. Inst. H. Poincaré Probab. Statist. 48 (1) 258 - 281, February 2012. https://doi.org/10.1214/10-AIHP384

Information

Published: February 2012
First available in Project Euclid: 23 January 2012

zbMATH: 1238.60050
MathSciNet: MR2919206
Digital Object Identifier: 10.1214/10-AIHP384

Subjects:
Primary: 60F05 , 60G50

Keywords: concentration inequality , Normal and Poisson approximations , Reverse Taylor formula , Stein’s method , Zero bias transformation

Rights: Copyright © 2012 Institut Henri Poincaré

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.48 • No. 1 • February 2012
Back to Top